# SDR DALA2016031802062

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 44,299 hours, 30,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB AT LOWER AFT CORNER OF R-1 DOOR CORRODED. REMOVE DOOR AND RE-EVALUATE. REMOVED CORRODED CUSP WEB, FABRICATED REPLACEMENT WEB IAW B DWG NR 5930540. INSTALLED REPLACEMENT WEB IAW SRM 51-41-02 AND 53-00-55, FIG 201, REPAIR 1.
